# SDR AWXA200601759

- Difficulty date: October 3, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FRAME, BS 827 BETWEEN LBL 3.00 AND RBL 3.00.  REPAIRED AFT CARGO COMPARTMENT FRAME, BS 827 BETWEEN LBL 3.00 AND RBL 3.00 IAW SRM 53-00-07-2R 5 FIG 201.
